Translator Disclaimer
November 2019 The reducibility of compressed shifts on a class of quotient modules over the bidisk
Yixin Yang, Senhua Zhu, Yufeng Lu
Ann. Funct. Anal. 10(4): 447-459 (November 2019). DOI: 10.1215/20088752-2019-0003

Abstract

In this paper, we show that, for the rational inner function θ(z,w)=zw+b¯w+c¯z+d¯1+bz+cw+dzw, Sz is reducible on the quotient module Kθ=H2θH2 over the bidisk if and only if θ is the product of two one-variable inner functions.

Citation

Download Citation

Yixin Yang. Senhua Zhu. Yufeng Lu. "The reducibility of compressed shifts on a class of quotient modules over the bidisk." Ann. Funct. Anal. 10 (4) 447 - 459, November 2019. https://doi.org/10.1215/20088752-2019-0003

Information

Received: 8 August 2018; Accepted: 9 January 2019; Published: November 2019
First available in Project Euclid: 23 October 2019

zbMATH: 07126063
MathSciNet: MR4026359
Digital Object Identifier: 10.1215/20088752-2019-0003

Subjects:
Primary: 47A15
Secondary: 47B38

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • November 2019
Back to Top